# SDR 95ZZZX892

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11003
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1015
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-9B, FOUND FUSELAGE SKIN, AFT BULKHEAD SKIN, CRACKED AT OUTBOARD NR 7 STIFFENER, STA 1363, AND FOUND A 1.50 INCH CRACK AT OUTBOARD END OF NR 9 STIFFENER.  STOP DRILLED CRACKS AND REPAIRED WITH DOUBLER PER SRM 53-11-00, FIGURE 850.  AIRCRAFT TOTAL TIME:  60,716 HOURS; 22,699 CYCLES.
